English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Infinite-dimensional p-adic groups, semigroups of double cosets, and inner functions on Bruhat-Tits buildings

Neretin, Y. A. (2015). Infinite-dimensional p-adic groups, semigroups of double cosets, and inner functions on Bruhat-Tits buildings. Izvestiya. Mathematics, 79(3), 87-130. doi:10.1070/IM2015v079n03ABEH002752.

Item is

Files

show Files
hide Files
:
Neretin_Infinite-dimensional_2015.pdf (Publisher version), 601KB
 
File Permalink:
-
Name:
Neretin_Infinite-dimensional_2015.pdf
Description:
-
OA-Status:
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
1108.4873.pdf (Preprint), 473KB
Name:
1108.4873.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Description:
-
OA-Status:

Creators

show
hide
 Creators:
Neretin, Yurii A.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2015
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Izvestiya. Mathematics
  Alternative Title : Izv. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 79 (3) Sequence Number: - Start / End Page: 87 - 130 Identifier: -